Existence of positive solutions for a second-order p-Laplacian impulsive boundary value problem on time scales

Document Type: Research Paper

Authors

1 Department of Mathematics‎, ‎Gazi University‎, ‎Teknikokullar‎, ‎06500 Ankara‎, ‎Turkey.

2 Department of Mathematics‎, ‎Ege University‎, ‎Bornova‎, ‎35100 Izmir‎, ‎Turkey.

Abstract

In this paper, we investigate the existence of positive solutions for a second-order multipoint p-Laplacian impulsive boundary value problem on time scales. Using a new fixed point theorem in a cone, sufficient conditions for the existence of at least three positive solutions are established. An illustrative example is also presented.

Keywords

Main Subjects


M. Akhmet, Principles of Discontinuous Dynamical Systems, Springer, New York, 2010.

M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhauser, Boston, 2001.

M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhauser, Boston, 2003.

H. Chen and H. Wang, Triple positive solutions of boundary value problems for p-Laplacian impulsive dynamic equations on time scales, Math. Comput. Modelling 47 (2008) 917--924.

H. Chen, H. Wang, Q. Zhang and T. Zhou, Double positive solutions of boundary value problems for p-Laplacian impulsive functional dynamic equations on time scales, Comput. Math. Appl. 53 (2007) 1473--1480.

J.R. Graef and A. Ouahab, Some existence results for impulsive dynamic equations on time scales with integral boundary conditions, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 13B (2006) 11--24.

J.R. Graef and A. Ouahab, Nonresonance impulsive functional dynamic boundary value inclusions on time scales, Nonlinear Stud. 15 (2008) 339--354.

J. Henderson, Double solutions of impulsive dynamic boundary value problems on a time scale, In honor of Professor Lynn Erbe. J. Difference Equ. Appl. 8 (2002) 345--356.

S. Hilger, Ein Maşkettenkalkül mit Anwendug auf Zentrumsmanningfaltigkeiten‎,  PhD Thesis‎, ‎Universität Würzburg‎, ‎1988‎.

S. Hilger, Analysis on measure chains-a unified approach to continuous and discrete calculus, Results Math. 18 (1990) 18--56.

I.Y. Karaca, O.B. Ozen and F. Tokmak, Multiple positive solutions of boundary value problems for p-Laplacian impulsive dynamic equations on time scales, Fixed Point Theory 15 (2014) 475--486.

V. Lakshmikantham, D.D. Bainov and P.S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.

V. Lakshmikantham, S. Sivasundaram and B. Kaymakcalan, Dynamic Systems on Measure Chains, Kluwer, Dordrecht, 1996.

P. Li, H. Chen and Y. Wu, Multiple positive solutions of n-point boundary value problems for p-Laplacian impulsive dynamic equations on time scales, Comput. Math. Appl. 60 (2010) 2572--2582.

Y. Li and H. Zhang, Extremal solutions of periodic boundary value problems for firstorder impulsive integrodifferential equations of mixed-type on time scales, Bound. Value Probl. (2007), Article ID 73176, 16 pages.

O.B. Ozen, I.Y. Karaca and F. Tokmak, Existence results for p-Laplacian boundary value problems of impulsive dynamic equations on time scales, Adv. Difference Equ. 2013 (2013), no. 334, 14 pages.

J.L. Ren, W. Ge and B.X. Ren, Existence of three positive solutions for quasi-linear boundary value problem, Acta Math. Appl. Sin. Engl. Ser. 21 (2005) 353--358.

A.M. Samoilenko and N.A. Perestyuk, Impulsive Differential Equations,World Scientific, Singapore, 1995.

Y. Tian, A. Chen and W. Ge, Multiple positive solutions to multipoint one-dimensional p-Laplacian boundary value problems with impulsive effects, Czechoslovak Math. J. 61 (2011) 127--144.

F. Tokmak and I.Y. Karaca, Positive solutions of an impulsive second-order boundary value problem on time scales, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 20 (2013) 695--708.

F. Tokmak and I.Y. Karaca, Existence of positive solutions for p-Laplacian impulsive boundary value problems on time scales, J. Inequal. Appl. 2014 (2014), no. 196, 14 pages.

F. Tokmak Fen and I.Y. Karaca, Existence of positive solutions for nonlinear second-order impulsive boundary value problems on time scales, Mediterr. J. Math. 13 (2016) 191--204.


Volume 43, Issue 6
November and December 2017
Pages 1889-1903
  • Receive Date: 21 September 2015
  • Revise Date: 09 November 2016
  • Accept Date: 09 November 2016